# SDR TWAA9914606

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS0775295
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR DOWN LOCK LIGHT FLICKERED.  REPLACED SWITCH CONNECTOR MFG PN DS07-75295 AND SOCKET MFG PN 800-20-30-1.  CC00 10-14-99, STL.
